Littlewood's multiple formula for spin characters of symmetric groups

Hiroshi Mizukawa, Hiro Fumi Yamada

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalJournal of the London Mathematical Society
Volume65
Issue number1
DOIs
Publication statusPublished - 2002

Fingerprint

Symmetric group
Character

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Littlewood's multiple formula for spin characters of symmetric groups. / Mizukawa, Hiroshi; Yamada, Hiro Fumi.

In: Journal of the London Mathematical Society, Vol. 65, No. 1, 2002, p. 1-9.

Research output: Contribution to journalArticle

Mizukawa, Hiroshi ; Yamada, Hiro Fumi. / Littlewood's multiple formula for spin characters of symmetric groups. In: Journal of the London Mathematical Society. 2002 ; Vol. 65, No. 1. pp. 1-9.
@article{80f043a4dd8041b18d6115922711c09b,
title = "Littlewood's multiple formula for spin characters of symmetric groups",
author = "Hiroshi Mizukawa and Yamada, {Hiro Fumi}",
year = "2002",
doi = "10.1112/S0024610701002800",
language = "English",
volume = "65",
pages = "1--9",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Littlewood's multiple formula for spin characters of symmetric groups

AU - Mizukawa, Hiroshi

AU - Yamada, Hiro Fumi

PY - 2002

Y1 - 2002

UR - http://www.scopus.com/inward/record.url?scp=0036340440&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036340440&partnerID=8YFLogxK

U2 - 10.1112/S0024610701002800

DO - 10.1112/S0024610701002800

M3 - Article

AN - SCOPUS:0036340440

VL - 65

SP - 1

EP - 9

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -